# SDR 2009F00079

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 26,436 hours, 27,786 cycles
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: S53172201208
- Condition: Corroded
- Location: Zone 100
- Part time: 26,436 hours, 27,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT LWR LOBE AFT PANEL.
